Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 215, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 9, 2016, 6:36 PM MDT for Bowman County, Slope County, North Dakota. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2016, 6:36 PM MDT (00:36 UTC)
- Expired
- Aug 9, 2016, 7:30 PM MDT
- In force
- 54 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bowman County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 207 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 4:16 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.6 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -314 J/kg
- Mixed-layer LCL
- 2100 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
316
WUUS53 KBIS 100036
SVRBIS
NDC011-087-100130-
/O.NEW.KBIS.SV.W.0215.160810T0036Z-160810T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM MDT TUE AUG 9 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOWMAN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SLOPE COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 730 PM MDT
* AT 636 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MARMARTH TO NEAR RHAME TO 5 MILES SOUTH OF MUD
BUTTES...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RHAME AROUND 645 PM MDT.
AMIDON AROUND 730 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PRETTY BUTTE...GASCOYNE...BUFFALO SPRINGS...SUNSET BUTTE...BOWMAN
HALEY DAM AND GRIFFIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4638 10404 4663 10305 4663 10293 4628 10293
4628 10300 4595 10300 4595 10405
TIME...MOT...LOC 0036Z 251DEG 24KT 4632 10394 4624 10374 4594 10378
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE3 follow-up statements
564
WWUS53 KBIS 100103
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
703 PM MDT TUE AUG 9 2016
NDC011-087-100130-
/O.CON.KBIS.SV.W.0215.000000T0000Z-160810T0130Z/
BOWMAN ND-SLOPE ND-
703 PM MDT TUE AUG 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR BOWMAN AND SLOPE COUNTIES...
AT 702 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF MARMARTH TO 7 MILES NORTHEAST OF
RHAME TO 10 MILES EAST OF MUD BUTTES...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
AMIDON AROUND 730 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GASCOYNE...BUFFALO SPRINGS...SUNSET BUTTE...BOWMAN HALEY DAM AND
GRIFFIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4663 10305 4663 10293 4628 10293 4628 10300
4595 10300 4595 10397 4644 10380
TIME...MOT...LOC 0102Z 251DEG 24KT 4637 10372 4629 10352 4599 10356
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE507
WWUS53 KBIS 100120
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
720 PM MDT TUE AUG 9 2016
NDC011-087-100130-
/O.CON.KBIS.SV.W.0215.000000T0000Z-160810T0130Z/
BOWMAN ND-SLOPE ND-
720 PM MDT TUE AUG 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR BOWMAN AND EASTERN SLOPE COUNTIES...
AT 720 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF AMIDON TO 10 MILES NORTH OF
BOWMAN TO 13 MILES NORTH OF LUDLOW...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
BOWMAN AND EASTERN SLOPE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS: GASCOYNE...BUFFALO SPRINGS...BOWMAN HALEY DAM AND GRIFFIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4663 10305 4663 10293 4628 10293 4628 10300
4595 10300 4595 10385 4651 10353
TIME...MOT...LOC 0120Z 251DEG 24KT 4641 10356 4633 10336 4603 10340
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE062
WWUS53 KBIS 100127
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
727 PM MDT TUE AUG 9 2016
NDC011-087-100137-
/O.EXP.KBIS.SV.W.0215.000000T0000Z-160810T0130Z/
BOWMAN ND-SLOPE ND-
727 PM MDT TUE AUG 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR BOWMAN AND EASTERN SLOPE
COUNTIES WILL EXPIRE AT 730 PM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4663 10305 4663 10293 4628 10293 4628 10300
4595 10300 4595 10385 4651 10353
TIME...MOT...LOC 0127Z 251DEG 24KT 4641 10356 4633 10336 4603 10340
$$
HARGROVEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 4:41 PM MDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 9, 4:41 PM MDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 541 PM CDT TUE AUG 9 2016 .UPDATE... Issued at 533 PM CDT Tue Aug 9 2016 A Severe Thunderstorm Watch has been issued for portions of southwest North Dakota. A warm front continues to push northward toward the ND/SD border. Conditions are growing increasingly unstable this evening along and just north of the front. Earlier cloud cover and thunderstorm activity continues to erode, allowing clearing and further destabilization. As the low level jet kicks in and edges the front northward thunderstorm activity is expected to develop and expand over the watch area. Initial storms may be discrete supercells and will be capable of producing all types of severe weather. As the night goes on a consolidation of storms is expected, with the potential for a mesoscale convective complex to form and push eastward along the front. Hail and high winds would be the main threat with any such system. && .SHORT TERM...(This evening through Wednesday) Issued at 232 PM CDT Tue Aug 9 2016 Severe weather highlights the short term period. As has been advertised for a few days, the timeframe for periods of severe weather should initiate this evening and continue through Wednesday evening. The southwest and south central remain as the favored areas for severe weather tonight...then south central Wednesday afternoon and evening. Latest water vapor imagery details a slow moving closed upper low across western Idaho. Southwest flow ahead of this system has embedded within in it a negatively tilted 700mb trough and surface low pressure in southeastern Montana. A warm front was draped across northern South Dakota and is forecast to remain . The surface low is forecast to move along the warm front through Wednesday producing periods of thunderstorms, some severe. The highest threat for severe weather will be along and north of the warm front which includes southwest and south central including the James River Valley. Various solutions on the most unstable cape and shear across the region. Believe the main trend of the highest threat for severe weather remains in the southwest through portions of south central. Not to say severe weather will not occur farther north, but there should be less of a threat. The 700mb trough will slide into southwest and south central ND this evening, with increasing coverage for showers and thunderstorms. The 0-6km shear and most unstable cape aligns best in the southwest between 00z- 06z, then shifts into south central 06z-12z Wednesday. The 0-1km storm relative helicity looks greatest in the southwest around 03z Wednesday. The thunderstorms will continue to progress east overnight but last through mid morning Wednesday. Another round of severe weather should be focused in south central ND Wednesday afternoon and evening along and ahead of the surface low and inverted trough between Bismarck and Jamestown. Pockets of heavier rainfall with an inch or two possible with any thunderstorm. .LONG TERM...(Wednesday night through Tuesday) Issued at 232 PM CDT Tue Aug 9 2016 Severe weather threat will diminish by 06z Thursday with the upper low slowly shifting across southern Saskatchewan and into southern Manitoba Thursday and Friday. A compensatory northwest flow of drier air will take control, however, a couple of weak shortwaves embedded within the northwest flow may develop a shower or two. Northwest flow transitions to broad ridging over the weekend for a dry period. The next shortwave trough shifts through Monday with another round of showers and thunderstorms followed by drier weather Tuesday. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 232 PM CDT Tue Aug 9 2016 MVFR cigs across northern ND at noon CDT had progressed south into KMOT. Expect VFR there by around 20z. Increasing chances for thunderstorms, beginning in the southwest possibly as early as 22z in KDIK. Thunderstorms expanding in areal coverage northeastward with time, especially aft 00z/03z. MVFR cigs and vsbys possible with thunderstorms. Models continue to develop low level stratus in the wake of storms late tonight. MVFR and IFR cigs possible beginning around 12z. Thunderstorms continuing at KJMS through much of Wednesday morning and beyond the 18z TAF period. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...AJ SHORT TERM...KS LONG TERM...KS AVIATION...JV
Hazardous weather outlook, Aug 9, 4:25 PM MDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 525 PM CDT TUE AUG 9 2016 NDZ001-009>012-017>023-025-031>037-046>048-050-051-102230- DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-MCKENZIE-DUNN-MERCER- OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- 525 PM CDT TUE AUG 9 2016 /425 PM MDT TUE AUG 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS EVENING THROUGH TONIGHT. SOME MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. AN ISOLATED TORNADO IS POSSIBLE ACROSS SOUTHWEST NORTH DAKOTA THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT OVER CENTRAL NORTH DAKOTA. SOME THUNDERSTORMS MAY BE SEVERE...MAINLY ALONG AND EAST OF HIGHWAY 83. THERE IS A CHANCE OF THUNDERSTORMS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PLEASE CALL THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0202 WITH YOUR REPORTS. YOU CAN ALSO POST THEM VIA FACEBOOK AND TWITTER. NDZ002>005-013-102230- BURKE-RENVILLE-BOTTINEAU-ROLETTE-PIERCE- 525 PM CDT TUE AUG 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...HOWEVER THE THREAT OF SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED WEDNESDAY THROUGH WEDNESDAY NIGHT...WITH SOME POSSIBLY SEVERE...ESPECIALLY ALONG AND EAST OF HIGHWAY 83. THERE IS A CHANCE OF THUNDERSTORMS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ040>045-102230- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 525 PM CDT TUE AUG 9 2016 /425 PM MDT TUE AUG 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SOUTHWEST NORTH DAKOTA. FOR MORE INFORMATION VISIT WEATHER.GOV/BISMARCK. THUNDERSTORMS CAN BE EXPECTED THIS EVENING THROUGH TONIGHT. SOME MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT OVER CENTRAL NORTH DAKOTA. SOME THUNDERSTORMS MAY BE SEVERE...MAINLY ALONG AND EAST OF HIGHWAY 83. THERE IS A CHANCE OF THUNDERSTORMS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PLEASE CALL THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0202 WITH YOUR REPORTS. YOU CAN ALSO POST THEM VIA FACEBOOK AND TWITTER. AJ
In the hours before
Special weather statement, Aug 9, 6:16 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 616 PM MDT TUE AUG 9 2016 NDZ031-040-043-044-100100- ADAMS ND-GOLDEN VALLEY ND-SLOPE ND-BOWMAN ND- 616 PM MDT TUE AUG 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT BOWMAN...SLOPE...SOUTHWESTERN GOLDEN VALLEY AND WESTERN ADAMS COUNTIES UNTIL 700 PM MDT... AT 616 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF MUD BUTTES...OR 24 MILES SOUTHEAST OF BAKER...MOVING NORTHEAST AT 65 MPH. NICKEL SIZE HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOWMAN...AMIDON...SCRANTON...RHAME...REEDER...MARMARTH... MUD BUTTES...GRIFFIN...GASCOYNE...PRETTY BUTTE...BUFFALO SPRINGS... THREE V CROSSING...SUNSET BUTTE AND BOWMAN HALEY DAM. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR SOUTHWESTERN NORTH DAKOTA. LAT...LON 4662 10405 4663 10293 4594 10290 4595 10405 TIME...MOT...LOC 0016Z 212DEG 58KT 4609 10395 JONES
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 6:16 PM MDT | Special Weather Statement | BIS | Bowman, Slope | 44 min |
| Aug 9, 7:46 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 59 min |
| Aug 9, 8:18 PM MDT | Special Weather Statement | BIS | Emmons | 27 min |
| Aug 9, 8:39 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 66 min |
| Aug 9, 9:02 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 58 min |
| Aug 9, 9:40 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 49 min |
| Aug 9, 9:40 PM MDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 35 min |
| Aug 9, 10:43 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, McIntosh | 62 min |
| Aug 9, 10:43 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Kidder, Logan, Morton and 1 more | 62 min |
| Aug 9, 11:42 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more | 63 min |
| Aug 10, 12:37 AM MDT | Severe Thunderstorm Warning | BIS | Dickey | 53 min |
| Aug 10, 1:15 AM MDT | Areal Flood Advisory | BIS | Dickey, Emmons, McIntosh | 6 hr |
| Aug 10, 3:13 AM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 62 min |
| Aug 10, 9:44 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, McIntosh | 46 min |
| Aug 10, 10:30 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 60 min |
| Aug 10, 10:40 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 65 min |
| Aug 10, 10:53 AM MDT | Flash Flood Warning | BIS | Dickey, McIntosh | 6 hr |
| Aug 10, 11:30 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 60 min |
| Aug 10, 12:37 PM MDT | Special Weather Statement | BIS | Dickey | 23 min |
| Aug 10, 3:11 PM MDT | Special Weather Statement | BIS | Stutsman | 34 min |
| Aug 10, 3:14 PM MDT | Flash Flood Warning | BIS | Dickey | 8 hr |
| Aug 10, 3:25 PM MDT | Special Weather Statement | BIS | McKenzie | 35 min |
| Aug 10, 3:38 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 67 min |
| Aug 10, 4:26 PM MDT | Flash Flood Warning | BIS | McKenzie | 6 hr |
| Aug 10, 4:43 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie | 62 min |
| Aug 10, 4:45 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 60 min |
| Aug 10, 5:42 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 63 min |
| Aug 10, 5:45 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 60 min |
| Aug 10, 5:52 PM MDT | Tornado Warning | BIS | Dunn, Stark | 23 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.